# SDR UIEA2021060701283

- Difficulty date: June 5, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 95,066 hours, 18,764 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Circuit Card
- Part number: 285T70458303
- Part serial: D02719
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG ANALOG N2 STATUS MESSAGE 0+30 IN FLIGHT( PREFORMED FIM 73-21 FT 901 RESISTANCE BETWEEN PIN 3 AND 4 ON N2 SPEED SENSOR RESISTANCE CHECK GOOD, PERFORMED ENGINE RUN IAW AMM 71-00-00 STATUS MESSAGE REMAINED. REMOVED AD REPLACED RIGHT ENGINE N2 ENGINE SPEED CARD IAW WDM 77-12-12. PERFORMED ENGINE RUN. OPS CHECK GOOD "R ENG ANALOG N2" STATUS MESSAGE CLEARED.  )
